# SDR SIMA202002254001

- Difficulty date: February 24, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N284JN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000822
- Aircraft time: 1,070 hours, 648 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDG 2 OIL RAN QRH-C/A-DEFERRED #2 IDG PER MEL 24-5. FOUND IDG 2 DISCONNECTED PER DEFERRAL RECONECCTED IDG 2 IAW AMM 24-21-01. TROUBLESHOT PER FIM TASK 24-21-00-810-812-A. FOUND GCU2 TO BE INOP RAR IAW AMM 24-21-19 OPC GOOD. MEL RESTORED. PERFORMED OPC CHK OF IDG 2 IAW AMM 24-21-01. OPC GOOD.
